advertisement
Question
Posted by: Shaz | 2006/11/03

Non-stop Bleeding

I've been bleeding for 12 days and then for one day there was nothing so I assumed it was over but now I've started bleeding heavily again - 2 days now (14 in total).

I stopped taking the pill 2 days after my period started (12 days ago) - is this something to be concerned about?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Stopping the Pill can interfere with your hormones. This is probably causing the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Shaz | 2006/11/03

Thanks Lou,

Forgot that when you go off the pill your hormones go crazy.

Reply to Shaz
Posted by: Lou | 2006/11/03

When you stop the pill it takes your hormones a while to stabilise. Try and see it through - if it gets unbearable you can go to your gp who can prescribe a tab to stop it. Perhaps take an iron supplement whilst you are bleeding to stop you becoming anaemic and feeling awful.

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement